# SDR CALA0100530

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING EXTERNAL SURFACE OF ZERO SLAT SKIN DENTED I/B OF THE DRIVE TRACK.  THE SLAT WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-80-01, EA 9-5740-2-A0890, AND ECRA 5740-01040.
